Propriétés d'extension et applications séparément holomorphes dans les espaces faiblement hyperboliques

Volume 81 / 2003

Omar Alehyane, Hichame Amal Annales Polonici Mathematici 81 (2003), 201-215 MSC: 32H02, 32H04, 32H25, 32Q45. DOI: 10.4064/ap81-3-1

Abstract

The goal of this paper is to study the relationship between the hyperbolicity of complex spaces, extension of holomorphic mappings and the Hartogs theorem for separately holomorphic mappings. We prove that a complex space with a weak hyperbolicity which has the ${\mathbb D}^*$-extension property has the Hartogs extension property. As a consequence we give a generalization of the big Picard theorem. Finally we generalize Terada's theorem for separately holomorphic mappings.

Authors

  • Omar AlehyaneDépartement de Mathématiques
    Faculté des Sciences
    Université Chouaib Doukkali
    B.P. 20, El Jadida, Maroc
    e-mail
  • Hichame AmalDépartement de Mathématiques
    Faculté des Sciences
    Université Mohammed V
    B.P 1014, Rabat, Maroc
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image